# SDR AALA201812149010

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 13,647 hours, 5,264 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST BOTTLE HAD LOW PRESSURE.  MAINTENANCE SERVICED BOTTLE IAW AMM 52-10-00, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
